# SDR IPXA2020062656952

- Difficulty date: June 23, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 18,885 hours, 11,650 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMBOUT, MAIN ENTRY DOOR SLIDE ARMED WARNING HORN AND RED WARNING LIGHT CAME ON STEADY.  AT TOP OF CLIMB, SLIDE ARMING LEVER CYCLED "DISARMED" BACK TO "ARMED" HORN AND LIGHT STOPPED IN "DISARMED" POSITION, BUT CAME BACK ON W/ "ARMED" ACCOMPLISHED AMM 52-71-00, PAGE (1) CLOSED DOOR IN ARM & DISARMED POSITION NUMEROUS TIMES OPS CKD NORMAL AT PRESENT TIME.
